# SDR DL76A010663

- Difficulty date: April 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 38,031 hours, 32,556 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E WEDGE IS DELAMINATED ON THE INBD EDGE. REPAIR PER ER/A 380633-14AD
